Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at May 7, 2015, 4:54 PM CDT for Marshall County, Washington County, Kansas. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 4:54 PM CDT (21:54 UTC)
- Expired
- May 7, 2015, 9:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marshall County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 117 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 5:00 PM CDT | FLOOD | E Hanover, KS | MEASURED 3.5 INCHES OF RAIN AS OF 5 PM. FLOODING IS OCCURRING NEAR HANOVER AND ROADS ARE BEING CLOSED. |
| May 7, 5:00 PM CDT | HEAVY RAIN 3.5 | E Hanover, KS | TOTAL RAINFALL AS OF 5 PM. STILL RAINING. |
| May 7, 5:05 PM CDT | FLOOD | E Hanover, KS | MEASURED 5.3 INCHES OF RAIN IN HANOVER AS OF 505 PM. NORTH ST AND WULFF ST ARE CLOSED DUE TO FLOODING. |
| May 7, 5:05 PM CDT | FLASH FLOOD | E Hanover, KS | MEASURED 5.3 INCHES OF RAIN IN HANOVER AS OF 505 PM. NORTH ST AND WULFF ST ARE CLOSED DUE TO FLOODING. |
| May 7, 5:05 PM CDT | HEAVY RAIN 5.3 | E Hanover, KS | MEASURED 5.3 INCHES IN HANOVER AS OF 505 PM. |
| May 7, 5:30 PM CDT | HEAVY RAIN 1.9 | 4 Nne Bremen, KS | STILL RAINING |
| May 7, 6:30 PM CDT | HEAVY RAIN 6.05 | E Hanover, KS | MEASURED RAINFALL SINCE 330 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
395
WGUS53 KTOP 072154
FFWTOP
KSC117-201-080200-
/O.NEW.KTOP.FF.W.0005.150507T2154Z-150508T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
454 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
* UNTIL 900 PM CDT
* AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. A SPOTTER
NEAR HANOVER ALSO REPORTED 2.75 INCHES IN 45 MINUTES. ADDITIONAL
THUNDERSTORMS WILL MOVE ACROSS THE AREA BRINGING MORE RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
HANOVER...
WASHINGTON...
BREMEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 4000 9681 4000 9669 3984 9671 3971 9702
3985 9714 4001 9688 4001 9681
$$1 follow-up statement
754
WGUS73 KTOP 072220
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
520 PM CDT THU MAY 7 2015
KSC117-201-080200-
/O.CON.KTOP.FF.W.0005.000000T0000Z-150508T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL-WASHINGTON-
520 PM CDT THU MAY 7 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN WASHINGTON AND NORTHWESTERN MARSHALL COUNTIES...
AT 512 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING OVER
THE WARNED AREA. AT 505 PM...5.3 INCHES OF RAIN HAD REPORTED FALLEN
IN THE CITY OF HANOVER. WULFF STREET IS CLOSED...AS WELL AS THE
NORTH STREET BRIDGE THAT CROSSES THE LITTLE BLUE WITH PORTIONS OF
NORTH STREET ALSO FLOODED.
LOCATIONS IMPACTED INCLUDE...
HANOVER...WASHINGTON AND BREMEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4000 9681 4000 9669 3984 9671 3971 9702
3985 9714 4001 9688 4001 9681
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 7, 4:10 PM CDT, 44 minutes earlier.
Area forecast discussion, May 7, 4:10 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 410 PM CDT Thu May 7 2015 .SHORT TERM...(This Evening through Friday) Issued at 405 PM CDT THU MAY 7 2015 Challenging forecast again tonight with somewhat disorganized convection this evening and overnight. Band of stronger thunderstorms forming in weak convergence and max instability axis from central KS to southeast Nebraska. 0-6 km bulk shear in that area in the 30 kt range while 0-1 km shear is weak. Storms could display some organization with hail and wind the main severe threats. Very heavy rain may also be a concern with slow storm movement and the potential for some training. Showers and isolated thunderstorms in east central KS in an area of weak isentropic lift and have persisted for awhile today and are not going away by late afternoon. RAP and last few HRRR runs have done alright with development along boundary/instability axis and have this area persist and then move southeast overnight. Heavy rain will be the main threat later tonight. Challenge for Friday is how much remnant showers/storms will occur in the morning. Believe best chances of persistence into the morning will be in east central Kansas. Several models are then supportive of a shortwave impulse coming out of the southwest moving into forecast area around early evening on Friday. .LONG TERM...(Friday Night through Thursday) Issued at 405 PM CDT THU MAY 7 2015 By Friday evening severe convection will form along the dry line across far southwest KS. That area of convection will likely expand in coverage as it moves northeastward through the overnight hours. At the surface a warm front will begin to lift back northward into the day Saturday. Convection looks to generally track along this front passing through most of southern KS. Lapse rates decrease during the evening hours as mid to upper 60 dewpoints spread into the southern half of the forecast area. This places cape values in the 1500-2500 j/kg valid at 00Z. Models agree that the cape will decrease, but remains somewhat modest as the deep layer shear increases to around 35 kts. The NAM is the most aggressive with an increasing low level jet developing over southern KS as the storms approach the area. Given the parameters in place strong to severe storms are possible. The models are fairly consistent in bringing a decent amount of QPF through the area by 12Z Sat. Flooding will definitely be a concern especially given the recent rainfall and saturated ground at some locations. There is a chance for a dry period during the day Sat before the next round associated with the main mid level low ejecting out of the Rockies. The chance for severe storms overnight Saturday is greater across the area given the dry line will be further east into central KS. Also, the deep layer shear looks to be closer to 50 kts and the cape remains as high as 2000 j/kg. Low level jet increases again leading to wind profile favorable for supercells and possibly tornadoes. This threat may diminish during the early morning hours as depicted by the NAM, which barely brings QPF into the area overnight. The dry line continues eastward as the main mid level low lifts through NE and SD. By the time the atmosphere destabilizes the dry line will be located somewhere in far eastern KS where storms are likely to form. The vertical wind profile appears to be more unidirectional out of the southwest, which is more parallel to the boundary possibly leading to more cell interaction. So discrete supercells initially may quickly transition into a cluster or line, and there is plenty of cape and deep layer shear for these storms to be severe Sun afternoon. The upper level system finally begins to lift northeast late Sunday into Monday and becomes and open wave by Tuesday over the Upper Mississippi Valley. Dry and stable conditions are left in its wake, which will be very needed by this point as the area needs to dry out a bit before the next system develops. The upper levels will transition to a more zonal flow pattern over the Central Plains. Meanwhile, the next trough will begin to set up over the Western CONUS. At this point, it could be a similar upper level pattern developing as has recently been in place. However, at this point, it doesn't appear moisture recovery, necessary for as wet of a pattern, will be in place at least through Thursday night. A quick upper level shortwave may be ejected out of the Southern Rockies in the afternoon time frame on Wednesday and possibly interact with a weak warm boundary near the KS/NE border. There could be some isolated convection flare up, but at this point it doesn't appear to be too noteworthy of an event. Will have to stay tuned as this is too far out to have much confidence at this point in how exactly it will play out. && .AVIATION...(For the 18Z TAFs through 18Z Friday Afternoon) Issued at 1242 PM CDT THU MAY 7 2015 Deck of MVFR stratus hanging in over central KS and KMHK. Expect this to lift early this afternoon. Thunderstorm chances begin again by mid to late afternoon at MHK and early evening farther east at FOE and TOP. Other than in thunderstorms, could get another stratus deck in later tonight with MVFR ceilings. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GDP LONG TERM...Drake/Sanders AVIATION...GDP
Hazardous weather outlook, May 7, 4:15 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 415 PM CDT THU MAY 7 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-082115- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 415 PM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE NIGHT ACROSS THE AREA. SEVERE STORMS ARE AGAIN POSSIBLE OVER THE ENTIRE FORECAST AREA. THE TORNADO RISK IS MUCH LESS THAN WEDNESDAY...BUT DAMAGING WIND AND LARGE HAIL ARE POSSIBLE. IN ADDITION...THE STORMS MAY PRODUCE LOCALLY HEAVY RAIN WHICH MIGHT CAUSE FLASH FLOODING. RIVER FLOODING IS EXPECTED ALONG THE REPUBLICAN, LITTLE AND BIG BLUE RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE AND ALL STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS AND FLOODING. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE SATURDAY NIGHT WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON WITH A RISK OF ADDITIONAL SEVERE STORMS OVER THE EASTERN PARTS OF KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE EACH DAY THROUGH SUNDAY. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Special weather statement, May 7, 3:19 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
319 PM CDT THU MAY 7 2015
KSZ034-035-072045-
DICKINSON-OTTAWA-
319 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OTTAWA AND NORTHWESTERN
DICKINSON COUNTIES...
THROUGH 345 PM CDT...A CLUSTER OF THUNDERSTORM WILL MOVE NORTHEAST
AT 20 MPH ACROSS PORTIONS OF SOUTHERN OTTAWA AND NORTHWESTERN
DICKINSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS
OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE NILES.
&&
LAT...LON 3905 9793 3917 9738 3895 9729 3892 9738
3896 9738 3895 9793
TIME...MOT...LOC 2018Z 244DEG 20KT 3898 9757
GARGANSpecial weather statement, May 7, 3:32 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 332 PM CDT THU MAY 7 2015 KSZ009-010-072100- MARSHALL-WASHINGTON- 332 PM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND NORTHEASTERN WASHINGTON COUNTIES... THROUGH 400 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35 MPH ACROSS PORTIONS OF NORTHWESTERN MARSHALL AND NORTHEASTERN WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE BREMEN AND OKETO. && LAT...LON 4000 9638 3977 9691 3994 9708 4001 9692 TIME...MOT...LOC 2031Z 241DEG 28KT 3989 9691 GARGAN
Local storm report, May 7, 4:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
402 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 6 N WELLS 39.22N 97.55W
05/07/2015 M1.00 INCH OTTAWA KS TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZE HAIL 2 MILES NORTH AND 1
MILE EAST OF HIS STATIONARY LOCATION.
&&
BDRAKESpecial weather statement, May 7, 4:17 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
417 PM CDT THU MAY 7 2015
KSZ020-021-034-072145-
CLAY-CLOUD-OTTAWA-
417 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA...NORTHWESTERN CLAY AND
EASTERN CLOUD COUNTIES...
THROUGH 445 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTHEAST AT
25 MPH ACROSS PORTIONS OF OTTAWA...NORTHWESTERN CLAY AND EASTERN
CLOUD COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THIS STORM IS CAPABLE OF PRODUCING PEAT TO PENNY SIZE HAIL...STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE AURORA...IDANA...MORGANVILLE...CLYDE AND VINING.
&&
LAT...LON 3924 9794 3961 9748 3960 9737 3957 9736
3957 9714 3955 9698 3895 9765 3896 9794
TIME...MOT...LOC 2117Z 215DEG 24KT 3934 9742
GARGANSpecial weather statement, May 7, 4:29 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
429 PM CDT THU MAY 7 2015
KSZ009-010-072200-
MARSHALL-WASHINGTON-
429 PM CDT THU MAY 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND
WASHINGTON COUNTIES...
THROUGH 500 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE NORTHEAST AT
20 MPH ACROSS PORTIONS OF NORTHWESTERN MARSHALL AND WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL...STRONG
WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE HANOVER...HOLLENBERG...BREMEN AND OKETO.
&&
LAT...LON 4000 9652 3956 9706 3958 9737 3962 9737
4001 9698
TIME...MOT...LOC 2129Z 219DEG 17KT 3983 9694
GARGANLocal storm report, May 7, 4:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
449 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY RAIN HANOVER 39.89N 96.88W
05/07/2015 M2.75 INCH WASHINGTON KS PUBLIC
FELL IN LAST 45 MINUTES.
&&
KCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:06 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 39 min |
| May 6, 7:12 PM CDT | Flash Flood Warning | TOP | Republic | 6 hr |
| May 6, 7:15 PM CDT | Tornado Warning | TOP | Republic | 15 min |
| May 6, 7:23 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 37 min |
| May 6, 7:35 PM CDT | Tornado Warning | TOP | Republic | 25 min |
| May 6, 7:41 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 34 min |
| May 6, 7:41 PM CDT | Tornado Warning | TOP | Republic | 19 min |
| May 6, 8:05 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 40 min |
| May 6, 8:05 PM CDT | Tornado Warning | TOP | Republic | 25 min |
| May 6, 8:20 PM CDT | Tornado Warning | TOP | Ottawa | 25 min |
| May 6, 8:28 PM CDT | Tornado Warning | TOP | Clay, Cloud, Republic, Washington | 32 min |
| May 6, 8:43 PM CDT | Tornado Warning | TOP | Ottawa | 17 min |
| May 6, 8:52 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 53 min |
| May 6, 8:58 PM CDT | Tornado Warning | TOP | Clay, Cloud, Ottawa | 32 min |
| May 6, 9:04 PM CDT | Tornado Warning | TOP | Republic | 29 min |
| May 6, 9:14 PM CDT | Tornado Warning | TOP | Washington | 31 min |
| May 6, 9:26 PM CDT | Tornado Warning | TOP | Clay, Cloud | 34 min |
| May 6, 9:36 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 24 min |
| May 6, 9:50 PM CDT | Tornado Warning | TOP | Clay, Cloud, Washington | 25 min |
| May 6, 10:11 PM CDT | Tornado Warning | TOP | Washington | 34 min |
| May 6, 10:39 PM CDT | Tornado Warning | TOP | Washington | 36 min |
| May 7, 12:13 AM CDT | River Flood Warning | TOP | Republic | 33 hr |
| May 7, 12:55 AM CDT | Areal Flood Warning | TOP | Republic | 6 hr |
| May 7, 9:07 AM CDT | Special Weather Statement | TOP | Osage | 23 min |
| May 7, 9:14 AM CDT | Special Weather Statement | TOP | Lyon | 31 min |
| May 7, 9:18 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 42 min |
| May 7, 9:44 AM CDT | Special Weather Statement | TOP | Osage | 46 min |
| May 7, 9:53 AM CDT | Special Weather Statement | TOP | Coffey | 37 min |
| May 7, 10:17 AM CDT | Special Weather Statement | TOP | Franklin | 58 min |
| May 7, 10:29 AM CDT | Severe Thunderstorm Warning | TOP | Douglas | 10 min |
| May 7, 2:53 PM CDT | Special Weather Statement | TOP | Washington | 37 min |
| May 7, 3:13 PM CDT | River Flood Warning | TOP | Marshall | 5 days |
| May 7, 3:13 PM CDT | River Flood Warning | TOP | Marshall | 3 days |
| May 7, 3:19 PM CDT | Special Weather Statement | TOP | Ottawa | 26 min |
| May 7, 3:32 PM CDT | Special Weather Statement | TOP | Marshall | 28 min |
| May 7, 3:46 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 29 min |
| May 7, 4:00 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 30 min |
| May 7, 4:17 PM CDT | Special Weather Statement | TOP | Ottawa | 28 min |
| May 7, 4:29 PM CDT | Special Weather Statement | TOP | Washington | 31 min |
| May 7, 4:33 PM CDT | River Flood Warning | TOP | Washington | 57 hr |
| May 7, 4:36 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Washington | 24 min |
| May 7, 4:59 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 10 min |
| May 7, 5:16 PM CDT | Special Weather Statement | TOP | Washington | 29 min |
| May 7, 5:41 PM CDT | Special Weather Statement | TOP | Ottawa | 34 min |
| May 7, 5:54 PM CDT | Special Weather Statement | TOP | Washington | 36 min |
| May 7, 6:06 PM CDT | Special Weather Statement | TOP | Dickinson | 24 min |
| May 7, 6:39 PM CDT | Special Weather Statement | TOP | Dickinson | 36 min |
| May 7, 6:41 PM CDT | Special Weather Statement | TOP | Nemaha | 34 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.